Segui
Stephen Connor
Stephen Connor
Senior Lecturer, Department of Mathematics, University of York
Email verificata su york.ac.uk - Home page
Titolo
Citata da
Citata da
Anno
Perfect simulation for a class of positive recurrent Markov chains
SB Connor, WS Kendall
292007
State-dependent Foster–Lyapunov criteria for subgeometric convergence of Markov chains
SB Connor, G Fort
Stochastic Processes and their Applications 119 (12), 4176-4193, 2009
232009
Coupling: Cutoffs, CFTP and tameness
S Connor
University of Warwick, 2007
172007
Perfect simulation of M/G/c queues
SB Connor, WS Kendall
Advances in Applied Probability 47 (4), 1039-1063, 2015
162015
When to switch? Index policies for resource scheduling in emergency response
D Li, L Ding, S Connor
Production and Operations Management 29 (2), 241-262, 2020
152020
Optimal co-adapted coupling for the symmetric random walk on the hypercube
S Connor, S Jacka
Journal of applied probability 45 (3), 703-713, 2008
152008
Separation and coupling cutoffs for tuples of independent Markov processes
SB Connor
Latin American Journal of Probability and Mathematical Statistics, 65-77, 2010
92010
Cutoff for a one-sided transposition shuffle
ME Bate, SB Connor, O Matheau-Raven
The Annals of Applied Probability 31 (4), 1746-1773, 2021
62021
Mixing times for exclusion processes on hypergraphs
SB Connor, R Pymar
Electronic Journal of Probability 24, 2019
62019
Optimal coadapted coupling for a random walk on the hyper-complete graph
S Connor
Journal of Applied Probability 50 (4), 1117-1130, 2013
42013
Integrals of incomplete beta functions, with applications to order statistics, random walks and string enumeration
SB Connor, CJ Fewster
Brazilian Journal of Probability and Statistics 36 (1), 185-198, 2022
32022
Omnithermal perfect simulation for multi-server queues
S Connor
ACM Transactions on Modeling and Computer Simulation (TOMACS) 30 (1), 1-15, 2020
32020
Mixing time and cutoff for a random walk on the ring of integers mod n
M Bate, S Connor
Bernoulli 24 (2), 993-1009, 2018
22018
Optimal coupling of jumpy Brownian motion on the circle
SB Connor, R Merli
Journal of Applied Probability 61 (1), 18-32, 2024
12024
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–14